# SDR CALA2013092391350

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,890 hours, 22,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL AT RT INBD TRAILING FLAP NEXT TO FS HAS A LARGE CHUNK MISSING & RUBBING.  ACF -2.5" SECTION OF SEAL MISSING, TAPED OVER AREA WITH SPEED TAPE IAW ECRA 5751-01167,
